# SDR Q2SA754005

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 115,994 hours, 22,791 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 60B002201
- Part serial: 206
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF WIII, AFTER GEAR RETRACTION, WITH THE GEAR HANDLE IN THE UP POSITION THE NOSE LANDING GEAR HAD AN UNWANTED EXTENSION AND RETRACTION CYCLING.  CREW CYCLED THE GEAR DOWN AND BACK UP, AND WITNESSED THE SAME PHENOMENON WITH THE NOSE LANDING GEAR AND THE GEAR HANDLE IN THE UP POSITION.  CREW RETURNED THE GEAR TO THE DOWN POSITION, ALL GEAR DOWN AND LOCKED, GEAR DOWN INDICATION NORMAL.  CREW TERMINATED THE FLIGHT AND EXECUTED A SAFE RETURN AND LANDING TO WIII WITH THE GEAR IN DOWN AND LOCK POSITION.
